Journal article Open Access

Minimum Sample Size Method Based on Survey Scales

Louangrath, P.I.


BibTeX Export

@article{louangrath_p_i_2017_1322593,
  author       = {Louangrath, P.I.},
  title        = {Minimum Sample Size Method Based on Survey Scales},
  journal      = {Inter. J. Res. Methodol. Soc. Sci.},
  year         = 2017,
  volume       = 3,
  number       = 3,
  pages        = {44-52},
  month        = sep,
  note         = {JEL Code:	B12, B13, C10, F63},
  doi          = {10.5281/zenodo.1322593},
  url          = {https://doi.org/10.5281/zenodo.1322593}
}
69
65
views
downloads
All versions This version
Views 6968
Downloads 6565
Data volume 11.8 MB11.8 MB
Unique views 6463
Unique downloads 5959

Share

Cite as